Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Numerical verification of Beilinson's conjecture for K_2 of hyperelliptic curves.

Dokchitser, T. and de Jeu, R. and Zagier, D. (2006) 'Numerical verification of Beilinson's conjecture for K_2 of hyperelliptic curves.', Compositio mathematica., 142 (2). pp. 339-373.

Abstract

We construct families of hyperelliptic curves over Q of arbitrary genus g with (at least) g integral elements in K-2. We also verify the Beilinson conjectures about K-2 numerically for several curves with g = 2, 3, 4 and 5. The first few sections of the paper also provide an elementary introduction to the Beilinson conjectures for K-2 of curves.

Item Type:Article
Keywords:K-theory, Regulator, L-function, Curve, Torsion points.
Full text:PDF - Published Version (491Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1112/S0010437X05001892
Publisher statement:This paper has been published by Cambridge University Press in "Compositio mathematica" (142:2 (2006) 339-373). http://journals.cambridge.org/action/displayAbstract?fromPage=online&aid=414275 Copyright © Foundation Compositio Mathematica 2006.
Record Created:23 May 2008
Last Modified:24 Aug 2011 16:37

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library